# SDR FDEA202206241580

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clevis
- Part number: ARB75242
- Condition: None
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: R/H PYLON, APPROX. XORS346, AFT CLEVIS HAS PREVIOUS REWORK   TO ARB7524-2. REF. DOT #57. PART WAS PREVIOUSLY TRIMMED, OK FOR SERVICE PER BOEING SERVICE REQUEST 1-  638111991-1, 1-638111991-2..
